# SDR SWAA2024080807490

- Difficulty date: June 30, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120DF AT FWD CARGO COMPARTMENT 2024-414785<[01] FABRICATED FLOOR PANEL 120DF AT FWD CARGO COMPARTMENT DWG 453A1610 SHEET 13 REV F. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. FABRICATED FLOOR PANEL 120DF AT FWD CARGO COMPARTMENT IAW DWG 453A1610 SHEET 13 REV F. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CERTIFIED COMPLETED TASK
